# SDR 2005UALA01432

- Difficulty date: December 10, 2005
- Submitted: December 13, 2005
- Operation: Air carrier
- Aircraft: N425UA
- Make and model: Airbus A320-232
- Aircraft serial: 508
- Aircraft time: 37,058 hours, 13,324 cycles
- Engine: Iae V2527A5
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, B
- Precautionary procedure: A

## Discrepancy

LOUD VIBRATION HEARD FOLLOWED BY SMOKE SMELL IN THE COCKPIT. BLOWER SWITCH DIDN'T GO INTO OVERRIDE ON AVIONICS VENT.  ALSO HAD ECAM AMBER INDICATIONS ON PRESS PAGE FOR INLET AND EXTRACT VALVES.  SMOKE REPORTED IN FLIGHT DECK AFTERWARDS.  SYSTEM DIDN'T GO INTO PROPER 'SMOKE' CONFIGURATION.
